结果分析中...
检索条件:"传媒=应用数学学报:英文版 "
条 记 录,以下是1-10
|
视图:
排序:
期刊A SUCCESSIVE APPROXIMATION METHOD FOR SOLVING PROBABILISTIC CONSTRAINED PROGRAMS
应用数学学报英文版1995年第1期51-58,共8页王金德 
ASUCCESSIVEAPPROXIMATIONMETHODFORSOLVINGPROBABILISTICCONSTRAINEDPROGRAMSWANGJINDE(王金德)(DepartmentofMathemati...显示全部
关键词:APPROXIMATION PROBABILISTIC CONSTRAINED program EPIGRAPH CONVERGENCE 
期刊BOUNDEDNESS AND BLOW UP FOR THE GENERAL ACTIVATOR-INHIBITOR MODEL被引量:2
应用数学学报英文版1995年第1期59-68,共10页李名德 陈绍华 秦禹春 
BOUNDEDNESSANDBLOWUPFORTHEGENERALACTIVATOR-INHIBITORMODELLiMINGDE(李名德);CHENSHAOHUA(陈绍华);QINYUCHUN(秦禹春)(Depar...显示全部
关键词:Activator-inhibitor MODEL BOUNDEDNESS blow up HOLOMORPHIC semigroup 
期刊DYNAMICAL BEHAVIORS FOR A THREE-DIMENSIONAL DIFFERENTIAL EQUATION IN CHEMICAL SYSTEM
应用数学学报英文版1996年第2期144-154,共11页林怡平 曾宪武 井竹君 
DYNAMICALBEHAVIORSFORATHREE-DIMENSIONALDIFFERENTIALEQUATIONINCHEMICALSYSTEMLINYIPING(SectionofMathematics,Ku...显示全部
关键词:Local stability HOPF BIFURCATION multiple HOPF BIFURCATION POINTS 
期刊ON BANDWIDTH SUMS OF GRAPHS
应用数学学报英文版1995年第1期69-78,共10页姚兵 王建方 
ONBANDWIDTHSUMSOFGRAPHSYAOBING(姚兵);WANGJIANFANG(王建方)(DepartmentofMathematics,NorihwesteternNormalUniversity,...显示全部
关键词:BANDWIDTH SUM of a GRAPH 
期刊ON COMPLETE INTEGRABILITY OF A HIERARCHY OF FINITE-DIMENSIONAL HAMILTONIAN SYSTEMS
应用数学学报英文版1992年第3期193-201,共9页曾云波 李翊神 
This project is supported by the National Natural Science Foundation of China
A hierarchy of Hamiltonian systems obtained from the Lax pair of KdV hierarchy under theconstraint condition on potential u = (q, q) is. presented. The independent integrals for theseHamiltonian systems are constructe...显示全部
关键词:Hamiltonian INTEGRABLE LIOUVILLE HIERARCHY soliton invariant EIGENVALUE Miura 二凡 Greene 
期刊Properties of Solutions of BSDEs with Integrable Parameters
应用数学学报英文版2007年第4期697-704,共8页Sheng-jun Fan 
the National Natural Science Foundation of China(No.10671205);Youth Foundation of China University of Mining & Technology(No.2006A041)
The main result of this study is to obtain,using the localization method in Briand et al.Levi,Fatou and Lebesgue type theorems for the solutions of certain one-dimensional backward stochastic differentialequation(BSDE...显示全部
关键词:随机微分 方程式 积分 数学 
期刊EXPONENTIAL ATTRACTORS OF THE GINZBURG-LANDAU-BBM EQUATIONS IN AN UNBOUNDED DOMAIN
应用数学学报英文版2001年第4期484-493,共10页戴正德 蒋慕蓉 
the National Natural Science Foundation of China (No. 19861004) and AppliedFoundation Research Fund of Yunnan Province and RDC
In this paper, the existence of the exponential attractors for the Ginzburg-Landau-BBM equations in an unbounded domain is proved by using weighted function and squeezing property.
关键词:EXPONENTIAL ATTRACTOR Ginzburg-Landau-BBM EQUATIONS UNBOUNDED domain WEIGHTED function SQUEEZING property 
期刊AN INTERSECTION PROPERTY OF THE SIMPLE RANDOM WALKS IN Z^d
应用数学学报英文版1996年第2期155-168,共14页周先银 
ANINTERSECTIONPROPERTYOFTHESIMPLERANDOMWALKSINZ ̄dZHOUXIANYIN(DepartmentofMathematics,BeijingNormalUniversity...显示全部
关键词:EFFECTIVE resistance SIMPLE RANDOM WALK INTERSECTION 
期刊A NEW DETECTING METHOD FOR CONDITIONS OF EXISTENCE OF HOPF BIFURCATION
应用数学学报英文版1995年第1期79-93,共15页沈家骐 
ANEWDETECTINGMETHODFORCONDITIONSOFEXISTENCEOFHOPFBIFURCATIONSHENJIAQI(沈家骐);JINGZHUJUN(井竹君)(DepartmentofMathe...显示全部
关键词:HURWITZ DETERMINANT matrix theory detecting method for HOPF bifurcation. 
期刊A NOTE ON THE ASYMPTOTICS OF THE POLYMER MEASURES IN ONE DIMENSION
应用数学学报英文版1992年第3期202-206,共5页周先银 
This project is supported by the National Natural Science Foundation of China
Given g∈(0,∞), we prove thatfor some constant C∈(0,∞), where (g, T) is the polymer measure defined on C<sub>0</sub>([0, T]→R<sup>1</sup>), and {W(t)}t∈[0,T] is the corresponding...显示全部
关键词:COORDINATE Probability DETAILS WIENER DESIRED assumed LIMITING inequality implies proof 
共209页<12345678910
聚类工具

北京电子科技职业学院特色库 版权所有 ©2018